MathSciNet Relay Station
MathSciNet bibliographic data
MR2322705 82B27 (60D05 60K35 82B43)
Camia, Federico; Newman, Charles M. Critical percolation exploration path and ${\rm SLE}_6$: a proof of convergence. Probab. Theory Related Fields 139 (2007), no. 3-4, 473–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement